Alert archive / Alabama / Tornado Warnings in 2015

Tornado Warning 7, NWS Huntsville, AL

May 27, 2015Jackson County, Alabama

NWS Huntsville, AL issued this tornado warning at May 27, 2015, 8:24 PM CDT for Jackson County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 8:24 PM CDT (01:24 UTC)
Expired
May 27, 2015, 8:49 PM CDT
In force
25 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 21 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WFUS54 KHUN 280124
TORHUN
ALC071-280200-
/O.NEW.KHUN.TO.W.0007.150528T0124Z-150528T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
824 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JACKSON COUNTY IN NORTHEASTERN ALABAMA...

* UNTIL 900 PM CDT
    
* AT 824 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR WOODVILLE...OR 12 MILES WEST OF
  SCOTTSBORO...MOVING NORTHEAST AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  SKYLINE AROUND 845 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HOLLYTREE...PRINCETON...LIM ROCK...ESTILLFORK AND HYTOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3461 8618 3468 8636 3473 8636 3474 8634
      3477 8634 3492 8627 3493 8626 3495 8626
      3498 8625 3488 8599
TIME...MOT...LOC 0124Z 203DEG 26KT 3473 8625 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

KDW
2 follow-up statements
854 
WWUS54 KHUN 280137
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
837 PM CDT WED MAY 27 2015

ALC071-280200-
/O.CON.KHUN.TO.W.0007.000000T0000Z-150528T0200Z/
JACKSON AL-
837 PM CDT WED MAY 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN JACKSON COUNTY...
    
AT 836 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SKYLINE...OR 12 MILES NORTHWEST OF SCOTTSBORO...
MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SKYLINE AROUND 850 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HOLLYTREE...PRINCETON...ESTILLFORK...HYTOP AND TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3471 8614 3472 8623 3477 8629 3492 8627
      3493 8626 3495 8626 3498 8625 3488 8599
TIME...MOT...LOC 0136Z 213DEG 22KT 3479 8619 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KDW
034 
WWUS54 KHUN 280149
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
849 PM CDT WED MAY 27 2015

ALC071-280158-
/O.CAN.KHUN.TO.W.0007.000000T0000Z-150528T0200Z/
JACKSON AL-
849 PM CDT WED MAY 27 2015

...THE TORNADO WARNING FOR NORTHWESTERN JACKSON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3471 8614 3472 8623 3477 8629 3492 8627
      3493 8626 3495 8626 3498 8625 3488 8599
TIME...MOT...LOC 0141Z 203DEG 26KT 3482 8617 

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 27, 6:58 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 27, 6:58 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
658 PM CDT WED MAY 27 2015

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 233 PM CDT WED MAY 27 2015/
THE 19Z IR/VISIBLE SATELLITE IMAGERY ANALYSIS INDICATED THAT AN
ELONGATED SHORT WAVE AT 500 MILLIBARS WAS MOVING SLOWLY EASTWARD OUT
OF THE OHIO THROUGH TENNESSEE VALLEYS AND FURTHER SOUTH INTO CENTRAL
MISSISSIPPI. SHOWERS AND STORMS WERE CONTINUING TO DEVELOP TO THE
SOUTHWEST OF THE FORECAST AREA AND UP INTO MIDDLE TENNESSEE IN THE
PVA REGIONS. EXPECT THAT BREAKS IN CLOUDS/INSTABILITY AND PWAT VALUE
INCREASES THIS AFTERNOON/EVENING WILL CONTINUE TO LEAD TO AT LEAST
CHANCE POPS FOR THE FORECAST AREA INTO THE EVENING HOURS. EXPECT THAT
THE ECMWF/NAM SOLUTION INVOLVING LESSENING THE AMOUNT OF PRECIP/LOW
LEVEL MOISTURE ACROSS THE FORECAST AREA AFTER 06Z SHOULD BE THE TREND
TO FOLLOW ALONG WITH INVOLVING TONIGHTS PRECIP CHANCES. WILL CONTINUE
WITH SLIGHT CHANCE POPS DURING TONIGHTS 06Z-12Z TIME FRAME.

THERE WILL STILL BE PLENTY OF LOW LEVEL MOISTURE AVAILABLE ALONG WITH
PWAT VALUES SLIGHTLY ABOVE 1.3 INCHES BY THURSDAY AFTERNOON. AS TEMPS
WARM INTO THE MID 80S AND LIFTED INDICES LOWER TO -3 BY THE
AFTERNOON...WILL CONTINUE WITH A CHANCE POP FOR THE FORECAST AREA
INTO THURSDAY EVENING. THE LOW LEVEL SOUTHEASTERLY FLOW AND STILL
ABUNDANT MOISTURE SHOULD AGAIN RESULT IN A CHANCE POP FOR FRIDAY FOR
THE FORECAST AREA. BY 12Z SATURDAY...A COLD FRONT IS PROGGED BY THE
MODELS TO SLOWLY SHIFT SOUTHEAST THROUGH THE MIDWEST WITH CONTINUED
MAINLY AFTERNOON/EVENING STORMS POSSIBLE ACROSS OUR AREA.

WILL CONTINUE WITH CHANCE POPS FOR THE FORECAST AREA THROUGH SUNDAY
AS THE WEAKENING COLD FRONT IS PROGGED TO SLOWLY MAKE IT SOUTHWARD
THROUGH KENTUCKY AND INTO WEST TENNESSEE. HAVE UPPED PRECIP CHANCES
INTO THE LIKELY CATEGORY FOR SUNDAY DUE TO THE PROXIMITY OF THE COLD
FRONT TO THE FORECAST AREA...PWAT VALUES APPROACHING 1.5 INCHES AND
NEARLY A MODERATELY UNSTABLE AFTERNOON ATMOSPHERE. THE MODELS ARE IN
FAVORABLE AGREEMENT INVOLVING STALLING OUT THE COLD FRONT TO THE
NORTH OF THE FORECAST AREA BY BETWEEN SUNDAY AND INTO MONDAY. THE GFS
AND ECMWF MODELS ARE BOTH SIMILAR INVOLVING ALSO SLOWLY SHIFTING A
WEAK UPPER LOW AT 500 MILLIBARS SOUTHEAST INTO WEST TENNESSEE BY
TUESDAY. THE EFFECTS OF THIS UPPER SYSTEM ALONG WITH ABUNDANT LOW
LEVEL MOISTURE SHOULD CONTINUE TO RESULT IN HIGHER END CHANCE POPS
FOR THE FORECAST AREA INTO WEDNESDAY. HAVE FOLLOWED CLOSER TO THE
SLIGHTLY COOLER GFS TEMPS THROUGH THE EXTENDED FORECAST PERIODS.

TT

&&

.AVIATION...
FOR 00Z TAFS...AREA OF WIDESPREAD RA/TSRA CONTINUES TO IMPACT ALL BUT
FAR NE AL/SRN TN EARLY THIS EVENING. THIS ACTIVITY IS SHIFTING EWD
VERY SLOWLY AND WILL MAINTAIN PREVAILING -TSRA THRU 28/05Z WITH TEMPO
FOR +TSRA BTWN 00-03Z. BASED ON OBS...CIGS HAVE BEEN REMAINING VFR
BUT FALLING CLOSE TO MVFR THRESHOLD IN HEAVIER PCPN. HOWEVER...VSBY
WILL LIKELY REMAIN MVFR /3-5 SM/. UPPER-LEVEL WAVE WHICH IS DRIVING
THIS CONVECTIVE EVENT IS FORECAST TO SLOWLY SHIFT NEWD ACROSS REGION
DURING COURSE OF TAF PERIOD...AND SO CURRENT REGIME MAY EITHER
PERSIST FOR MUCH OF TAF PERIOD...OR MAY WEAKEN LATE THIS EVENING AND
REDEVELOP TOWARD 12Z. THUS...WILL KEEP SHRA AS PREVAILING COND FROM
05-18Z AND AMEND IF DRYING TREND BECOMES MORE EVIDENT. SFC FLOW WILL
REMAIN FROM THE SE ARND 5 KTS WITH BKN/OVC VFR CIGS OF 3.5-5 KFT.

70/DD

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, May 27, 12:40 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1240 PM CDT WED MAY 27 2015

ALZ001>010-016-TNZ076-096-097-281200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1240 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS POSSIBLE ACROSS THE TENNESSEE VALLEY MAINLY
THIS AFTERNOON AND EVENING. SOME STORMS COULD BE STRONG TO MARGINALLY
SEVERE WITH WIND GUSTS UP TO 60 MPH...SMALL HAIL AND LOCALLY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A MORE TYPICAL SUMMER PATTERN OF SCATTERED AFTERNOON AND EARLY
EVENING STORMS WILL DEVELOP THURSDAY THROUGH SATURDAY. A GRADUAL
INCREASE IN THUNDERSTORMS IS EXPECTED ON SUNDAY AND MONDAY...AS A
STRONGER STORM SYSTEM BEGINS TO IMPACT THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED AT THIS TIME. HOWEVER...TIMELY REPORTS THIS AFTERNOON
AND EVENING ARE APPRECIATED.

In the hours before

Local storm report, May 27, 5:47 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
547 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 SSW DECATUR           34.56N 87.01W
05/27/2015  E0.88 INCH       MORGAN             AL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED NEAR THE INTERSECTION OF MODAUS
            ROAD AND DANVILLE ROAD IN SW DECATUR.

&&

BCC
Special weather statement, May 27, 6:03 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
603 PM CDT WED MAY 27 2015

ALZ002>004-272345-
LAWRENCE AL-COLBERT AL-FRANKLIN AL-
603 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAWRENCE...
SOUTHEASTERN COLBERT AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 645 PM
CDT...

AT 602 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
RUSSELLVILLE...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...LITTLEVILLE...LEIGHTON...THARPTOWN...PLEASANT RIDGE...
LA GRANGE...SPRING VALLEY...NEWBURG...WHITEOAK AND MT HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3442 8770 3456 8777 3473 8750 3448 8738
TIME...MOT...LOC 2302Z 245DEG 15KT 3452 8765

KDW
Local storm report, May 27, 7:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HEAVY RAIN       RUSSELLVILLE            34.51N 87.73W
05/27/2015  E0.00 INCH       FRANKLIN           AL   EMERGENCY MNGR

            SEVERAL STREETS IN DOWNTOWN RUSSELLVILLE REPORTED TO BE
            FLOODED AT THIS TIME...PARTICULARLY JACKSON ST. NEAR THE
            HOSPITAL. EXACT DEPTH OF WATER UNKNOWN.

&&

BCC
Special weather statement, May 27, 7:18 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT WED MAY 27 2015

ALZ009-280115-
JACKSON AL-
718 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
815 PM CDT...

AT 718 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
STEVENSON...OR NEAR BRIDGEPORT. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...STEVENSON...ORME...HIGDON...LONG
ISLAND...RUSSELL CAVE NATIONAL MONUMENT...BASS AND NEW HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3484 8561 3483 8563 3481 8595 3499 8594
      3499 8566 3498 8561 3498 8560 3486 8559
TIME...MOT...LOC 0018Z 059DEG 3KT 3488 8579

73
Local storm report, May 27, 7:30 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
730 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      1 ENE RUSSELLVILLE      34.51N 87.72W
05/27/2015                   FRANKLIN           AL   PUBLIC

            MULTIPLE SOCIAL MEDIA REPORTS OF FLASH FLOODING NEAR US
            HIGHWAY 43 AND UNDERWOOD ROAD. WATER ENTERING THE DOLLAR
            GENERAL ALONG US 43...SEVERAL CARS FLOODED ALONG US
            43...AND HAL KIRBY PARK FLOODED.

&&

BCC
Special weather statement, May 27, 8:07 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
807 PM CDT WED MAY 27 2015

ALZ006-008-009-280200-
MARSHALL AL-MADISON AL-JACKSON AL-
807 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...EASTERN
MADISON AND JACKSON COUNTIES UNTIL 900 PM CDT...

AT 806 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OWENS CROSS ROADS TO
NEAR WOODVILLE TO NEAR GRANT...AND MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...SCOTTSBORO...GUNTERSVILLE...OWENS CROSS
ROADS...HOLLYWOOD...POWELL...GRANT...SKYLINE...GURLEY AND SECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3461 8581 3449 8597 3447 8606 3443 8611
      3440 8612 3439 8611 3433 8611 3438 8637
      3452 8655 3455 8654 3458 8658 3499 8641
      3499 8628 3469 8574
TIME...MOT...LOC 0106Z 205DEG 21KT 3461 8649 3457 8630 3446 8619

73

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:18 PM CDTSpecial Weather StatementHUNJackson57 min
May 27, 8:07 PM CDTSpecial Weather StatementHUNJackson53 min
May 27, 8:53 PM CDTSpecial Weather StatementHUNJackson37 min
May 28, 5:24 PM CDTFlash Flood WarningHUNMorgan3 hr

Nearby

Tornado Warnings in Alabama, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.